# SDR AALA20110601DFW03

- Difficulty date: May 30, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 50,069 hours, 6,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 25C ESCAPE PATH LIGHT MISSING LENS.  REPLACED LENS FOR ROW 25C ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
